# SDR 9807039752

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processor Unit
- Part number: 301350201
- Condition: Inoperative
- Location: E/E Compt
- Part time: 552 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE RIGHT MAIN INBOARD BRAKE ASSEMBLY INDICATED AN OVERTEMP CONDITION.  THE FLIGHT CREW LOWERED THE LANDING GEAR HANDLE PER COM PROCEDURES RESULTING IN A LANDING GEAR UNSAFE LIGHT ILLUMINATION.  LANDING GEAR WAS RECYCLED WITH A CONTINUAL ILLUMINATION OF THE LEFT LANDING GEAR UNSAFE LIGHT.  FLIGHT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR INDICATION PROCESSOR UNIT.  OPERATIONAL CHECK NORMAL.
